BibTeX record journals/amc/LiuLL17

download as .bib file

@article{DBLP:journals/amc/LiuLL17,
  author    = {Qiong Liu and
               Zhengbo Li and
               Chaoqian Li},
  title     = {A note on eventually {SDD} matrices and eigenvalue localization},
  journal   = {Applied Mathematics and Computation},
  volume    = {311},
  pages     = {19--21},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2017.05.011},
  doi       = {10.1016/j.amc.2017.05.011},
  timestamp = {Tue, 06 Jun 2017 17:45:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiuLL17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics